Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1682
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArıkan, Talha-
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorMansour, Toufik-
dc.date.accessioned2019-07-04T14:19:42Z
dc.date.available2019-07-04T14:19:42Z
dc.date.issued2017-
dc.identifier.citationArıkan, T., Kılıç, E., & Mansour, T. (2017). A Wilf class composed of 19 symmetry classes of quadruples of 4-letter patterns. Notes on Number Theory and Discrete Mathematics, 23(3), 79-99.en_US
dc.identifier.issn1310-5132-
dc.identifier.urihttp://nntdm.net/papers/nntdm-23/NNTDM-23-3-079-099.pdf-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1682-
dc.description.abstractIn this paper, we make a contribution to the enumeration of permutations avoiding a quadruples of 4-letter patterns by establishing a Wilf class composed of 19 symmetry classes.en_US
dc.language.isoenen_US
dc.publisherBulgarian Acad Scienceen_US
dc.relation.ispartofNotes On Number Theory And Discrete Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectpattern avoidanceen_US
dc.subjectWilf-equivalenceen_US
dc.titleA Wilf Class Composed of 19 Symmetry Classes of Quadruples of 4-Letter Patternsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume23en_US
dc.identifier.issue3en_US
dc.identifier.startpage79en_US
dc.identifier.endpage99en_US
dc.identifier.wosWOS:000419244400008-
dc.institutionauthorKılıç, Emrah-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityN/A-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

WEB OF SCIENCETM
Citations

2
checked on Nov 9, 2024

Page view(s)

92
checked on Mar 31, 2025

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.